# SDR RAIA950241

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shoot Bolt
- Part number: 1371376C401
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 8,687 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JLN - FLT 7077 - THE PAX DOOR ILLUMINATED.  MAINTENANCE ADJUSTED CABIN DOOR SHOOT BOLTS.  SYSTEM TEST GOOD.  (W)
